# SDR HALA2011051700207

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 73,697 hours, 31,861 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON DESCENT WITH POWER IDLE LEFT ENGINE BLEED VALVE LIGHT ON.  TROUBLESHOT IAW FIM 36-10-00, FIG 111.  FOUND & SECURED LOOSE SENSE LINE AT HPSOV.  PERFORMED HIGH PWR ENG RUN NO PROBLEMS NOTED.  OK FOR SERVICE.
